# SDR AALA990378

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP OF BELT FRAME HAS 2 EACH WORN SPOTS ABOVE STRINGER 27L FROM FASTENER PROTRUSION AT CARGO TIEDOWN CASTING, STATION 1090 AND 27L STRINGER.  INSTALLED DOUBLER .071 INCH WITH 19 EACH .25 INCH HI-LOCKS PER SRM 51-40-3 PAGE 3 AND 9 .1875 INCH HI-LOCKS.  THE DOUBLER IS 8.5 INCH BY 4 INCH, NO CUTOUT OF MATERIAL, JUST WEAR.  (M)
